Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Weighted multidimensional Hardy type inequalities via Jensen's inequality
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2007 (English)In: Proceedings of A. Razmadze Mathematical Institute, ISSN 1512-0007, Vol. 144, p. 91-105Article in journal (Refereed) Published
Abstract [en]

The authors prove that Jenson's inequality implies some sharp weighted multidimensional Hardy type inequalities. In particular, their results unify and further extend several results of this type in the literature including the recent results in [A. Čižmešija, J. E. Pečarić and L. E. Persson, J. Approx. Theory 125 (2003), no. 1, 74--84; MR2016841 (2004i:42017); S. Kaijser et al., Math. Inequal. Appl. 8 (2005), no. 3, 403--417; MR2148234 (2006c:26036); S. Kaijser, L. E. Persson and A. Öberg, J. Approx. Theory 117 (2002), no. 1, 140--151; MR1920123 (2003f:26037)]. The main result is obtained in Theorem 3.1. In Section 4, the authors show that some existing results are special cases of the theorems obtained in this paper.

Place, publisher, year, edition, pages
2007. Vol. 144, p. 91-105
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-9351Local ID: 7f385370-91dd-11dc-9a81-000ea68e967bOAI: oai:DiVA.org:ltu-9351DiVA, id: diva2:982289
Note
Validerad; 2007; 20071113 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Oguntuase, JamesOkpoti, ChristopherPersson, Lars-Erik

Search in DiVA

By author/editor
Oguntuase, JamesOkpoti, ChristopherPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Proceedings of A. Razmadze Mathematical Institute
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 36 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf